Hail, Franklin
- When
- June 16, 3:20 PM EST to 3:28 PM EST
- Where
- Franklin County, Rowe
- Measured
- 2 in hail
- Reported by
- Amateur Radio
- Coordinates
- 42.700, -72.900
Nickel to lime size hail fell in Rowe.
Southern New England was under the favorable left front quadrant of a strong upper level jet as a shortwave moved across the region. This shortwave provided enough lift in an already unstable atmosphere to produce showers and thunderstorms across much of the area.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BOX wrote it up.
Southern New England was under the favorable left front quadrant of a strong upper level jet as a shortwave moved across the region. This shortwave provided enough lift in an already unstable atmosphere to produce showers and thunderstorms across much of the area. Most of the events that occurred were hail though there were a few instances of damaging thunderstorm winds.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Jun 16, 2:20 PM EST, 1 hour earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 320 PM EDT MON JUN 16 2008 .SYNOPSIS... A COLD FRONT WILL APPROACH SOUTHERN NEW ENGLAND TODAY...BRINGING THE LIKELIHOOD OF SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON AND NIGHTTIME HOURS...SOME OF WHICH MAY BE SEVERE. A COOL AND UNSETTLED WEATHER PATTERN WILL FOLLOW FOR THE REST OF THE WORK WEEK AND POSSIBLY INTO NEXT WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AIRMASS STARTING TO DESTABILIZE WEST OF CT VALLEY AS SUNSHINE WARMS TEMPS THROUGH THE 70S. MESOANALYSIS SHOWS SBCAPES 1000-1500 J/KG IN THIS REGION WITH GREATER INSTABILITY ACROSS SE NY. LOW CLOUDS HANGING TOUGH FURTHER E WHERE ATMOSPHERE IS STABLE WITH TEMPS IN THE 60S. NOT SURE IF WE EVER BREAK OUT ACROSS E ZONES SO SEVERE THREAT IS LOW HERE. HOWEVER...AS AIRMASS FURTHER DESTABILIZES FROM CT VALLEY WEST WE DO THINK SOME OF THE STORMS IN E NY WILL HOLD TOGETHER AS THEY MOVE INTO W MA AND NW CT. 500 MB WINDS FCST AROUND 35-40 KTS NEAR CT VALLEY AROUND 00Z WITH STRONGER WIND FIELD FURTHER SW. 0-6KM BULK SHEAR VALUES ENOUGH TO SUPPORT ORGANIZED SVR FAR W ZONES. WILL HAVE ENHANCED WORDING WEST OF MHT-ORH-IJD WHERE GREATEST THREAT OF SEVERE WEATHER. NOTE GFS SHOWS GREATER THAN 50 KTS 0-6KM BULK SHEAR JUST WEST OF NEW ENG WHICH WOULD SUPPORT SUPERCELLS. BEST INSTABILITY/SHEAR NOT FAR FROM WESTERN FA SO CONVECTION WILL HAVE TO BE MONITORED CLOSELY FOR ROTATING STORMS. WHILE SEVERE THREAT APPEARS LOW ACROSS EASTERN NEW ENG...COOLING MID LEVEL TEMPS AND INCREASING LAPSE RATES SHOULD BE SUFFICIENT TO MAINTAIN SHOWERS/TSTMS AS CONVECTION ASSOCD WITH COLD FRONT MOVES EAST ACROSS REST OF SNE. SFC BASED LI/S BELOW ZERO AND TT INCREASE INTO LOWER 50S SO WE HAVE LIKELY POPS FOR SHOWERS/TSMTS ALL OF SNE TONIGHT. COLD FRONT EXPECTED TO MOVE ACROSS WESTERN HALF SNE 06-12Z. && .SHORT TERM /TUESDAY/... UPPER LOW DIGS THROUGH GT LAKES REGION WITH 500 MB TEMPS COOLING TO -18C. COLD FRONT WILL BE ACROSS CENTRAL NEW ENG AROUND 12Z AND MOVE SLOWLY EWD DURING THE DAY. WE EXPECT ENOUGH BREAKS DEVELOPING FOR PARTIAL SUNSHINE WHICH WILL ALLOW TEMPS TO REACH UPPER 70S. THIS COMBINED WITH COLD MID LEVEL TEMPS WILL RESULT IN ENOUGH INSTABILITY FOR SCT SHOWERS/TSTMS DURING TUE. MAIN FOCUS WILL LIKELY BE ACROSS CENTRAL/EASTERN ZONES COLSEST TO SFC BOUNDARY BUT SCT CONVECTION POSSIBLE ANYWHERE GIVEN COLD TEMPS ALOFT AND SMALL HAIL WILL BE POSSIBLE. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... NOT A VERY JUNE-LIKE WEATHER PATTERN THIS PERIOD WITH A WEAK NEGATIVE NAO...AS ABOVE NORMAL HEIGHTS SET UP OVER THE DAVIS STRAIT PROMOTING THE POLAR VORTEX OVER NORTHERN ONTARIO TO DESCEND SOUTHEAST ACROSS THE ST LAWRENCE RIVER VALLEY BEGINNING TUE. ALL THE MODEL GUIDANCE SUGGEST THIS PATTERN IS LIKELY TO CONTINUE THROUGH AT LEAST THE WORKWEEK AND POSSIBLY INTO THE WEEKEND. THIS WILL RESULT IN DIURNAL SCATTERED CONVECTION AND TEMPERATURES COOLER THAN NORMAL. AS FOR THE DAILIES... TUE... COLD FRONT MOVES OFFSHORE DURING THE MORNING...WITH THE FOCUS OF SHOWERS AND TSTMS ACROSS RI AND EASTERN MA DURING THE AM HOURS. BY AFTERNOON THE FRONT SHOULD BE OFFSHORE WITH A DRYING TREND FROM WEST TO EAST AND POSSIBLY SOME AFTERNOON SUNSHINE. CORE OF COOL AIR LAGS TO THE WEST OF NEW ENGLAND...SO IF ENOUGH SUNSHINE DEVELOPS DURING THE AFTERNOON MOST INLAND LOCATIONS MAY SEE TEMPS CLIMB TOWARD 80. WED... MID LEVEL LOW ENTERS NORTHERN NY STATE WITH CORE OF COLD POOL ALOFT MOVING OVER NEW ENGLAND...WITH 850 MB TEMPS COOLING TO ABOUT +6C THIS WILL YIELD HIGHS ONLY IN THE LOW TO MID 70S /ABOUT 5-8 DEGS COOLER THAN NORMAL/...WITH TEMPS LIKELY NOT CLIMBING OUT OF THE UPPER 60S ACROSS THE HIGHER TERRAIN. DEFINTIELY A FALL OR SPRING LIKE AIRMASS. ALSO COLD TEMPS ALOFT WILL PROVIDE MODESTLY STEEP LAPSE RATES. THIS COMBINED WITH WEAK SURFACE TROF MOVING ACROSS THE REGION SHOULD TRIGGER DIURNAL SCATTERED SHOWERS/TSTMS. THU AND FRI... MID LEVEL LOW REMAINS NEARBY ALONG WITH ITS COLD POOL ALOFT. THIS WILL CONTINUE THE RISK OF SCATTERED DIURNAL SHOWERS AND TSTMS. TEMPS WILL CONTINUE TO RUN SLIGHTLY COOLER THAN NORMAL. SAT AND SUN... THE FORECAST IS UNCERTAIN FOR NEXT WEEKEND AS THE MODELS DIVERGE ON THE AMPLITUDE OF THE LONG WAVE TROF OVER THE REGION. GIVEN ALL THE MODEL GUIDANCE SUPPORTS BROAD UPPER TROF OVER THE NORTHEAST WE FOLLOWED OUR PREVIOUS FORECAST WHICH INDICATE LOW CHC POPS SAT/SUN...BUT CONFIDENCE IS LOW. GIVEN THE LONG WAVE TROF APPEARS TO DEAMPLIFY OVER THE WEEKEND...TEMPS SHOULD REBOUND TO SEASONABLE NORMS. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... THIS EVENING AND TONIGHT...MVFR CIGS WITH SOME ISOLD IFR REMAINING ALONG THE SE COAST. AREAS OF MVFR CONDS IN FOG. SCATTERED TSTMS MOST TERMINALS THROUGH THE NIGHT. MAY BE SEVERE WITH LARGE HAIL AND GUSTS TO 50+ KNOTS BDL/BAF/ORH/MHT UNTIL 03Z. TUE...EARLY MORNING IFR CIGS AND MVFR VSBY BECOMING MVFR CIGS AND VFR VSBY INTO THE AFTN. SCATTERED SHOWERS AND TSTMS WITH LOCAL MVFR VSBY REDEVELOPING IN THE AFTERNOON. OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY... MOSTLY VFR EXPECTED WITH BRIEF PERIODS OF MVFR IN SCT SHOWERS AND ISOLD TSTMS THROUGH THU. HIGHEST PROB OF SHOWERS/TSTMS AND MVFR WILL BE TUE. && .MARINE... TONIGHT...WINDS AND SEAS BELOW SCA WITH SOUTHERLY WINDS LESS THAN 20 KTS. MAIN CONCERN IS POTENTIAL FOR THUNDERSTORMS TONIGHT. BEST CHANCE FOR STRONGER STORMS WITH GUSTY WINDS APPEARS TO BE FROM MERRIMACK RIVER TO BOSTON HARBOR. TUESDAY...GENERALLY SW WINDS 10-15 KTS WITH SEAS 2-4 FT OVER OUTER WATERS. SCT SHOWERS/TSTMS POSSIBLE UNDER COLD POOL ALOFT. OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY... GENERALLY SW WINDS THROUGH THE PERIOD WITH SPEEDS BELOW SMALL CRAFT ADVISORY THRESHOLDS /SCA/. SEAS ALSO REMAINING BELOW SCA THRESHOLDS. MAIN WEATHER HAZARD THIS PERIOD WILL BE SCATTERED AFTERNOON AND EVENING SHOWERS/TSTMS EACH DAY...ESPECIALLY NEAR SHORE. && .EQUIPMENT... UPPER AIR SOUNDINGS FROM CHATHAM MA WILL BE UNAVAILABLE MON. REPLACEMENT PARTS ARE ON ORDER AND SOUNDINGS SHOULD RESUME TUE /POSSIBLY TUE EVENING/. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...NOCERA/JWD NEAR TERM...KJC SHORT TERM...KJC LONG TERM...NOCERA AVIATION...NOCERA/JWD MARINE...KJC/NOCERA
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 332 PM EDT MON JUN 16 2008 CTZ002>004-MAZ002>005-008>012-014-026-NHZ011-012-015-171945- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-SOUTHEAST MIDDLESEX MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 332 PM EDT MON JUN 16 2008 ...SEVERE THUNDERSTORM WATCH 552 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WITH SMALL HAIL TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ006-007-013-015>024-RIZ001>008-171945- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN NORFOLK MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 332 PM EDT MON JUN 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS EVENING AND TONIGHT. THE THREAT FOR SEVERE WEATHER APPEARS LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WITH SMALL HAIL TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-171945- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 332 PM EDT MON JUN 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE WATERS THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 1124 AM EDT MON JUN 16 2008 CTZ002>004-MAZ002>016-026-NHZ011-012-015-RIZ001-162100- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD... ORANGE...BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE... GLOUCESTER...CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON... SPRINGFIELD...MILFORD...WORCESTER...FOXBORO...NORWOOD... CAMBRIDGE...BOSTON...QUINCY...AYER...JAFFREY...KEENE... MANCHESTER...NASHUA...PETERBOROUGH...WEARE...FOSTER...SMITHFIELD 1124 AM EDT MON JUN 16 2008 ...SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ACROSS INTERIOR SOUTHERN NEW ENGLAND... THE GREATEST THREAT FOR SEVERE WEATHER WILL BE AFTER 3 PM IN THE INTERIOR...ESPECIALLY WEST OF MANCHESTER...WORCESTER AND WILLIMANTIC. THUNDERSTORMS WILL DEVELOP ACROSS NEW YORK STATE THIS AFTERNOON AHEAD OF A COLD FRONT. THE STORMS ARE THEN EXPECTED TO MOVE INTO WESTERN PORTIONS OF SOUTHERN NEW ENGLAND BY MID AFTERNOON. SOME STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. THE CURRENT CLOUD COVER IS KEEPING THE ATMOSPHERE COOL AND STABLE ACROSS SOUTHERN NEW ENGLAND. HOWEVER...CLEARING SKIES ACROSS NEW YORK WILL MOVE EAST INTO THE REGION THIS AFTERNOON WHICH WILL ALLOW THE ATMOSPHERE TO DESTABILIZE...ESPECIALLY IN THE INTERIOR. COOLER TEMPERATUES AND MORE CLOUD COVER WILL LIMIT THE SEVERE WEATHER THREAT NEAR THE COAST. THOSE WITH OUTDOOR PLANS TODAY SHOULD HAVE A PLACE OF SAFETY AVAILABLE AND PAY ATTENTION TO THE LATEST WEATHER INFORMATION. YOU SHOULD BE PREPARED TO GET TO A SAFE PLACE AT THE FIRST SIGN OF THREATENING WEATHER. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO OR YOUR LOCAL MEDIA FOR UPDATED STATEMENTS. KJC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 342 PM EDT MON JUN 16 2008 MAZ002-162030- WESTERN FRANKLIN MA- 342 PM EDT MON JUN 16 2008 AT 340 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 10 MILES SOUTHWEST OF BENNINGTON VERMONT TO 5 MILES SOUTHEAST OF ALBANY...MOVING EAST AT 31 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL. SCATTERED THUNDERSTORMS OUT AHEAD OF THIS LINE WILL BE AFFECTING WESTERN FRANKLIN COUNTY BETWEEN NOW AND 4 PM. THE MAIN LINE WILL THEN BE APPROACHING ROWE AND CHARLEMONT BETWEEN 4 PM AND 415 PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM FOR MUCH OF WESTERN AND CENTRAL MASSACHUSETTS. FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR POSSIBLE WARNINGS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR NORTHERN CONNECTICUT AND MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. FIELD
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 342 PM EDT MON JUN 16 2008 MAZ002-162030- WESTERN FRANKLIN MA- 343 PM EDT MON JUN 16 2008 AT 340 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 10 MILES SOUTHWEST OF BENNINGTON VERMONT TO 5 MILES SOUTHEAST OF ALBANY...MOVING EAST AT 31 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL. SCATTERED THUNDERSTORMS OUT AHEAD OF THIS LINE WILL BE AFFECTING WESTERN FRANKLIN COUNTY BETWEEN NOW AND 4 PM. THE MAIN LINE WILL THEN BE APPROACHING ROWE AND CHARLEMONT BETWEEN 4 PM AND 415 PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM FOR MUCH OF WESTERN AND CENTRAL MASSACHUSETTS. FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR POSSIBLE WARNINGS. FIELD
The Albany radar (KENX), 96 km away, was scanning. The volume nearest the first event began at 20:19 UTC.
8 hail, 2 thunderstorm wind, 2 lightning. Local standard time, as filed.
Nickel to lime size hail fell in Rowe.
Ping pong ball to golfball size hail fell in a swath from Charlemont to Heath.
Pea to marble size hail fell in a swath from Colrain to Shelburne damaging apple and peach orchards from Colrain to Shelburne to Deerfield. An estimated 45 acres of apples and two to three acres of peaches were damaged by the hail.
Numerous trees and wires were downed by thunderstorm winds. Minor damage was done to several homes and small structures.
Numerous large trees were downed by thunderstorm winds; including one that blocked North Road.
Penny to nickel size hail fell in Greenfield.
Lightning struck a home on Ridgecrest Road, setting a fire. Much of the home was damaged by the fire and the resulting smoke and water. Firefighters were able to put out the blaze, but the home is unlivable.
Lightning struck a shed on Illinois Street and set it on fire.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Massachusetts in 2008Every state in 2008This day in weather historyWarnings in Massachusetts, June 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 113794, 113795, 113796, 113958, 113798, 113888, 113891, 113893, 113894, 113944, 113895, 113904.